MathSciNet Relay Station
MathSciNet bibliographic data
MR2901538 35A30 (35C07 35Q74 74B20 74K10)
Liu, Hanze; Li, J.; Liu, L. Group classifications, symmetry reductions and exact solutions to the nonlinear elastic rod equations. Adv. Appl. Clifford Algebr. 22 (2012), no. 1, 107–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement